Mathematische Annalen

, Volume 233, Issue 2, pp 145–153 | Cite as

Dimension functions on simpleC*-algebras

  • Joachim Cuntz


Dimension Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bauer, H.: Wahrscheinlichkeitstheorie und Grundzüge der Maßtheorie. 2. Auflage. Berlin, New York: Walter de Gruyter 1974Google Scholar
  2. 2.
    Cuntz, J.: The structure of multiplication and addition in singleC*-algebras. Math. Scand.40, 215–233 (1977)Google Scholar
  3. 3.
    Cuntz, J.: SimpleC*-algebras generated by isometries. Commun. math. Phys. (to appear)Google Scholar
  4. 4.
    Elliott, G. A.: On the classification of inductive limits of sequences of semisimple finite-dimensional algebras. J. Algebra38, 29–44 (1976)CrossRefGoogle Scholar
  5. 5.
    Goodearl, K. R., Handelman, D.: Rank functions andK 0 of regular rings. J. Pure and appl. Algebra7, 195–216 (1976)Google Scholar
  6. 6.
    Milnor, J.: Introduction to algebraicK-theory. J. Princeton: Princeton University Press 1971Google Scholar
  7. 7.
    Murray, F. J., von Neumann, J.: On rings of operators. Ann. of Math.37, 116–229 (1936)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Joachim Cuntz
    • 1
  1. 1.Fachbereich Mathematik TU BerlinBerlin 12

Personalised recommendations